# SDR CA981130004

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Blanket
- Part number: 324000
- Condition: Burned
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) INSULATION BLANKET FOUND BURNT WHERE IT COMES IN CONTACT WITH THE WATER WASTE DRAIN HEATER AT STA 325R.  FOUND AS A RESULT OF FLEET INSPECTION FOLLOWING AN INCIDENT OF SMOKE IN-FLIGHT.
